advertisement
Question
Posted by: Motlalentwa | 2012-11-15

Itchy Skin &  rash

I am having a dry skin that is very itchy and develops a rash, I have been using repivate for the past two years and its the only thing for now that takes the rash itching away. The problem is I am developing white blemishes on my skin, can this be caused by the continuos use of repivate. I am staying in the Northern Cape and cannot find a dematologist anywhere in this province

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Motlalentwa

Yes, the white blemishes can be due to chronic Repivate use or due to your dry skin condition. I suggest that you consult your GP for a referral to a dermatologist. Ask your GP to do blood tests, to determine if you have an allergic dermatitis or if your condition is due eczema. You might benefit from using an antihistamine.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement